# SDR YENA2023032700289

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 63,317 hours, 22,432 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#751, JFK-CUN. '#3 #4 F/A'S BOTH NOTICED A STRONG BURNING ODOR FROM THE AFT GALLEY ON DESCENT; C/W INFORMATION NOTED 2017 -T015J, SECTION A, ISOLATED FAULT TO TYPE 10A1 C TSM 05-50-00-810-085-B TSM 05-50-00-810-085-D. A/C OK FOR SERVICE AND PERFORMED TSM 24-00-00-810-824. A/C OK FOR SERVICE.'
